# SDR UPS03841565

- Difficulty date: October 19, 2003
- Submitted: November 14, 2003
- Operation: Air carrier
- Aircraft: N867UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45967
- Aircraft time: 82,850 hours, 25,218 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 57552713N1
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 LOWER FUSELAGE SKIN IS CORRODED BEYOND LIMITS STATION 200 TO 380 LONG 31L-31R.  REMOVED AND REPLACED LOWER SKIN IAW DWG 5755271 AND SRM 53-1-0, 51-1-20D, 51-1-21.
